MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAP
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that their current insulin pump had an unresponsive keypad, prompting them to revert back to a back-up insulin pump, which alarmed compromised force sensor system.The customer was assisted with troubleshooting for the alarm.The customer¿s blood glucose level was unknown at the time of the incident.The customer reported that the insulin was squirting during manual prime process and that they were unable to exit the preparing to prime loop.The drive support cap appeared protruded.The customer was assisted with button error/keypad anomaly troubleshooting.The customer stated that there was no significant event leading to the keypad issues and that the clock on the insulin pump advanced when observed for one minute.Per both troubleshooting, the customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the self test and displacement test.All buttons functioning properly.No damage in the keypad assembly noted.However, a33 alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform occlusion test, prime/a33 test and excessive no delivery test due to a33 alarm during basic occlusion test.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6892339
Report Number2032227-2017-52536
Device Sequence Number16340576
Product Code OYC
UDI-Device Identifier00613994312600
UDI-Public(01)00613994312600
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAP
Device Catalogue NumberMMT-722NAP
Device Lot NumberA3722NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2018
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date09/25/2017
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR
Patient Weight200